MAUDE Adverse Event Report: GRAND HEALTHCARE CO. LTD DRIVE DEVILBISS HEALTHCARE APP SYS,DLX,VARIABLE PRESSURE; COVER, MATTRESS (MEDICAL PURPOSES)

GRAND HEALTHCARE CO. LTD DRIVE DEVILBISS HEALTHCARE APP SYS,DLX,VARIABLE PRESSURE; COVER, MATTRESS (MEDICAL PURPOSES)
Model Number 14004E
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 12/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bariatric mattress.The end user reported that the mattress has failed on three occasions by "bottoming out," which resulted in the development of bed sores requiring home health wound care.Attempts to gather additional information have been unsuccessful.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.
 
Additional Manufacturer Narrative
Drive devilbiss healthcare received additional information indicating that the end user required prescription medication as part of their wound care management.During the review of mdr 2438477-2026-00001, it was identified that the manufacturer address documented in the report was incorrect.The correct manufacturer address is as follows: poliuretanos sa de cv alfredo nobel s/n zona industrial toluca, méxico 50010, mexico.Sections d3 and f14 of the mdr have been updated to reflect the accurate manufacturer address.
 
Additional Manufacturer Narrative
Drive devilbiss healthcare incorrectly reported the device as a bariatric mattress, product number 15301 and serial number (b)(6).The correct device is app sys, dlx,variable pressure, product number 14001e, serial number unknown.The device is not returning for evaluation.The end user has discarded the device.The correct manufacturer for product number 14001e is grand healthcare co.Ltd.4f, no.49, sec.2, jen ai road taipei, tw.This has been updated in section d1, d3,d4 and f14.

Brand Name
DRIVE DEVILBISS HEALTHCARE APP SYS,DLX,VARIABLE PRESSURE
Common Device Name
COVER, MATTRESS (MEDICAL PURPOSES)
Manufacturer (Section D)
GRAND HEALTHCARE CO. LTD
4f, no. 49, sec. 2
jen ai road
new taipei, taipei 50010
TW  50010
MDR Report Key24071244
Report Number2438477-2026-00001
Device Sequence Number15799661
Product Code FMW
UDI-Device Identifier00822383534411
UDI-Public(01)00822383534411
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
Report Date (Section F) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14004E
Device Catalogue Number14004E
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/27/2026
Event Location Home
Date Report to Manufacturer04/03/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date01/15/2026
04/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight159 KG
Date Report Sent to FDA04/03/2026